I'm 17 and have been on the Depo-Provera shot for 2 years now . I had a shot in August 2013 and was due for my next shot in November but I didn't get it . During March of this year I was off Depo for 4 to 5 months but proceeded to have unprotected sex with my boyfriend . In late March I got spotting and light bleeding which I thought was my period but it continued on and off for a month and I then decided to get my Depo shot again between late April and early May . I just got light bleeding again now in June so I'm guessing its not a period . I also have been experiencing nausea , dizziness , fatigue , headaches and chronic back pain . I wonder could I be pregnant ?? And if I am will the Depo-Provera badly affect the baby ?? I'm also a smoker with a bad caffeine addiction and I occasionally smoke weed , could all this have affected the baby ?? And if I turn out to be pregnant is there any way of knowing if the baby is deformed or anything ??